English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/7916

Title: Nonlinear numerical simulation of rainwater infiltration through road embankments by FEM
Author(s): Norambuena Contreras, José Ernesto
Arbat Pujolràs, Gerard
García Nieto, Paulino José
Castro Fresno, Daniel
Issue date: 2012
Publisher version: http://dx.doi.org/10.1016/j.amc.2012.08.025
Citation: Applied Mathematics and Computation, 219(4), p. 1843–1852 (2012); doi:10.1016/j.amc.2012.08.025
URI: http://hdl.handle.net/10651/7916
ISSN: 0096-3003
Local identifier: 20121127
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias